计算数学    2002 24 (1): 9-20   ISSN: 0254-7791  CN: 11-2125/O1  

矩阵方程A~TXA=D的双对称最小二乘解
廖安平,白中治
湖南师范大学理学院,中国科学院数学与系统科学研究院 长沙,410081;长沙大学数学与信息科学系,长沙,410003 ,计算数学与科学工程计算研究所,科学与工程计算国家重点实验室,北京,100080
收稿日期 null  修回日期 null  网络版发布日期 2002-01-14
参考文献  
[1] H. Dai, P. Lancaster, Linear matrix equation from an inverse problem of vibration theoryLinear Algebra and Its Applications, 246 (1996), 31-47.
[2] G.H. Golub, H.Y. Zha, Perturbation analysis of the canonical correlations of matrix pairs,Linear Algebra and Its Applications, 210 (1994), 3-28.
[3] G.P. Xu, M.S. Wei, D.S. Zheng, On solution of matrix equation AXB + CYD = F, LinearAlgebra and Its Applications, 279 (1998), 93-109.
[4]胡锡炎,张磊,谢冬秀,双对称矩阵逆特征值问题解存在的条件,计算数学,20:4(1998),409-418.(X.Y. Hu, L. Zhang, D.X. Xie, The solvability conditions for the inverse eigenvalue problemof bisymmetric matrices, Mathematica Numerica Sinica, 20:4 (1998), 409-418.)

通讯作者: